Albena A. Kosseva, Stepan I. Kostadinov, Petr P. Zabreiko
Stability of Linear Impulse Differential Equations with Unbounded Operator
The paper is published:
Rostocker Mathematisches Kolloquium, Rostock. Math. Kolloq. 53, 51-59 (1999)
Abstract: This paper marks the beginning of the consideration of linear impulse differential equations with unbounded operators.
- 34A37 Differential equations with impulses
Sufficient conditions for existence of some stabilities are founded.
Keywords: Impulse differential equations with unbounded operators - theory and stability